# SDR SWAA040039

- Difficulty date: January 5, 2004
- Submitted: January 9, 2004
- Operation: Air carrier
- Aircraft: N303SW
- Make and model: Boeing 737-3H4
- Aircraft serial: 22943
- Aircraft time: 61,202 hours, 60,444 cycles
- System (JASC): 5551 · Horizontal Stabilizer, Attach Fittings
- Part: Mount
- Part number: 6551524
- Condition: Corroded
- Location: Horizontal Stab
- Stage of operation: IN
- How discovered: 9
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING SCHEDULED D CHECK, FOUND CORROSION AT HORIZONTAL STABILIZER RIGHT CENTER SECTION HINGE HOUSING UPPER MOUNT LUG.  REPAIRED MOUNT LUG PER ER.
